# SDR 95UAL900280

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9007U
- Make and model: Boeing 737222
- Aircraft serial: 19045
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Clogged
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH LOW PRESSURE LIGHTS FOR 'A' SYSTEM HYDRAULIC PUMPS CAME ON FOLLOWED BY LOW PRESSURE LIGHT FOR NUMBER ONE 'B' PUMP AND FEEL DIFFERENTIAL PRESSURE LIGHT.  FOUND OBSTRUCTION IN ENGINE FLEX LINE CAUSING LOW PRESSURE INDICATION.  REPLACED RESERVOIR AIR PRESSURE REGULATOR AND CHECK VALVE AS PRECAUTIONARY.
